DOI QR코드

DOI QR Code

OSCILLATION THEOREMS OF SOLUTIONS FOR SOME DIFFERENTIAL EQUATIONS

  • Published : 2004.07.01

Abstract

Some oscillation criteria are given for second order nonlinear differential equations by means of integral averaging technique.

References

  1. J. of Math. Anal. Appl. v.190 Oscillation of second order differential equation with mixed argument J. Dzurina https://doi.org/10.1006/jmaa.1995.1114
  2. Colloq. Math. Soc. Janos Bolyai. v.30 A half-linear second order differential equation. in "Qualitative Theory of Differential Equations." A. Elbert https://doi.org/10.1006/jmaa.1995.1114
  3. Lecture Notes in Mathematics. v.964 Oscillation and nonoscillation theorems for some nonlinear ordinary differential equations in "Ordinary and Partial Differential Equations." A. Elbert https://doi.org/10.1007/BFb0064999
  4. A. Elbert, Oscillation and nonoscillation theorems for some nonlinear ordinary differential equations in \Ordinary and Partial Differential Equations." Lecture Notes in Mathematics., vol. 964, Springer-Verlag, New York /Berlin, 1982, pp. 187-212. https://doi.org/10.1007/BFb0064999
  5. Acta Math. Hungar. v.56 Oscillation and nonoscillation theorems for a class of second order quasilinear differential equations A. Elbert;T. Kusano https://doi.org/10.1007/BF01903849
  6. Canad. Math. Bull. v.16 Oscillation criteria for second order nonlinear delay equations L. Erbe https://doi.org/10.1007/BF01903849
  7. Proc. Amer. Math. Soc. v.26 Nonoscillation theorems for a nonlinear differential equation H. E. Gollwitzer
  8. Proc. Amer. Math. Soc. v.22 A nonoscillation theorem for a nonlinear second order differential equation J. W. Heidel https://doi.org/10.2307/2036807
  9. Proc. Amer. Math. Soc. v.87 Nonoscillation theorems for a sublinear ordinary differential equation M. K. Kong;J. S. W. Wong https://doi.org/10.2307/2043634
  10. Arch. Math. v.53 Oscillation theorems for linear differential equations Ch. G. Philos https://doi.org/10.2307/2043634
  11. J. Math. Anal. Appl. v.215 Oscillation Criteria for certain nonlinear differential equations Y. V. Rogovchenko https://doi.org/10.1006/jmaa.1997.5595
  12. J. Math. Anal. Appl. v.229 Oscillation Criteria for certain nonlinear differential equations Y. V. Rogovchenko https://doi.org/10.1006/jmaa.1998.6148
  13. J. Math. Anal. Appl. v.189 Nonoscillation theorems for a class of quasilinear differential equations of second order K. Takasi https://doi.org/10.1006/jmaa.1995.1007
  14. Quart. Appl. Math. v.7 A criterion of oscillatory stability A. Winter https://doi.org/10.1006/jmaa.1995.1007
  15. J. Math. Anal. Appl. v.258 On Kamenev-Type Oscillation Theorems for Second-Order Differential Equations with Damping J. S. W. Wong https://doi.org/10.1006/jmaa.2000.7376
  16. Houston J. Math. v.17 Generalizing Hartman's oscillation result for (|x'(t)|$^{p-2}$x'(t)' + c(t)|x(t)|$^{p-2}$x = 0,p > 1 M. Del Pino;M. Elgueta;R. Manasevich https://doi.org/10.1006/jmaa.2000.7376